# SDR CA110307005

- Difficulty date: March 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WEAR DAMAGE ON INNER AND OUTER PIN OF THE HORIZONTAL STABILIZER PIVOT.  DURING INSPECTION, THE RESTRICTIONS REGARDING MAX ALLOWABLE LIMIT FOR CLEARANCE AND FREE PLAY ARE EXCEEDED EVEN BY INSTALLING NEW REPLACEMENT PARTS.  AV670-23178-001: OUTER PIN AV670-23179-001: INNER PIN.
